广东工业大学学报 ›› 2013, Vol. 30 ›› Issue (4): 111-115.doi: 10.3969/j.issn.1007-7162.2013.04.021

• 综合研究 • 上一篇    下一篇

高阶非线性中立型微分方程非振动解的存在性

訾雪萍   

  1. 广东工业大学 应用数学学院,广东 广州 510006
  • 收稿日期:2012-09-28 出版日期:2013-12-30 发布日期:2013-12-30
  • 作者简介:訾雪萍(1984-),女,硕士研究生,主要研究方向为泛函微分方程.
  • 基金资助:

    国家自然科学青年基金资助项目(31100308)

The Existence of Nonoscillatory Solutions to Higher Order Nonlinear Neutral Differential Equations

Zi Xue-ping   

  1. School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006,China
  • Received:2012-09-28 Online:2013-12-30 Published:2013-12-30

摘要: 应用Banach压缩不动点原理研究了一类高阶非线性变系数中立型微分方程非振动解的存在性,改进了相关文献的结果.

关键词: 高阶;非线性;中立型;非振动解

Abstract: It studies the existence of nonoscillatory solutions of variable coefficient higher order nonlinear neutral differential equations by the Banach contraction principle. Some new sufficient conditions have been obtained, which improves the results in the literature.

Key words: higher order ;nonlinear; neutral; nonoscillatory solution

No related articles found!
Viewed
Full text
2545
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 69 0 2476

  From Others local
  Times 429 2116
  Rate 17% 83%

Abstract
166
Just accepted Online first Issue
57 0 109
  From Others local
  Times 38 128
  Rate 23% 77%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!